| Model Number |
PVS27 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Heart Block (4444)
| Date of Event |
12/27/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The manufacturer was informed of the following event through mantra study database.Based on the information received, on (b)(6) 2022, a perceval sutureless aortic hear valve pvs27 was implanted in the patient through median sternotomy.The concomitant procedure was cabg.Reportedly, on (b)(6) 2022, third degree av block started and on (b)(6) 2022, a temporary pacemaker was implanted.Based on the update received from the site, on (b)(6) 2022, a permanent pacemaker was implanted in the patient, and patient was discharged from the hospital.The outcome was reported as recovered/resolved.Patient had a history of coronary artery disease, angina (stable ccs class ii), systemic hypertension, and diabetes mellitus type ii.Patient also underwent percutaneous coronary intervention (stenting) in 2011.
Additional Manufacturer Narrative
The manufacturing and material records for the perceval heart valve and stent, model #icv1211, s/n # (b)(4), as they pertain to the reported event, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this valve satisfied all material, visual, and performance standards required for a (model #icv1211) perceval heart valve at the time of manufacture and release.Based on the available information, it is not possible to draw a definitive root cause on the reported event.However, based on the document review performed, no manufacturing deficiencies were identified.Conduction disorders are common in patients with aortic valve diseases.As a result, it is common for patients to receive permanent pacemaker implantation after aortic valve replacement.Risk factors include preexisting conducting disease and preoperative aortic regurgitation.This event is, therefore, a known, inherent risk of the procedure, and it is listed among the potential adverse events in the perceval ifu.Device remains implanted.